My Account
Type or paste your list here. Each item should be on a new line e.g. Milk Bread Eggs

Lemsip Cough & Cold Capsules (12 Piece)

€5.50 €0.46 each
1 in trolley
Remove?
1
Lemsip Cough & Cold Capsules

Details

Contains 500mg of Paracetamol, Guaifenesin for a cough & Caffeine 25mg for fatigue For the symptoms relief of colds and flu. Per Capsule Ingredients: Paracetamol 500mg, Action: Analgesic & Antipyretic, Relief of... Headache, sore throat, fever, bodyaches and pains Ingredients: Caffeine 25mg, Action: Stimulant, Relief of... Lethargy and sluggishness Ingredients: Guaifenesin 100mg, Action: Expectorant, Relief of... Chesty Cough

Features

  • For chesty cough, headache, fever, sore throat, fatigue, body aches and pains

Brand

Lemsip

Ingredients

Per Capsule Paracetamol 500mg, Caffeine 25mg, Guaifenesin 100mg

Storage

Do not store above 25°C. Do not use after the expiry date shown.

Safety Warning

DO NOT EXCEED THE STATED DOSE. Warnings CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of overdose, even if you feel well, because of the risk of delayed, serious liver damage. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid or have had a peptic ulcer. See leaflet for further information.

Disclaimer

Whilst we take care to ensure the product info displayed on our website is correct, our products, and their associated recipes are subject to change. Therefore, you should always check product labels and not entirely rely on the details listed on this page.Customer quotas may apply.

Close
To ensure the best shopping experience, please use an up-to-date browser. Example: the latest versions of Chrome, Firefox, Safari or Microsoft Edge.